# SDR SIMA20200706002

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 38,389 hours, 34,034 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FCF AURAL WARNING OF TOO LOW TERRAIN,  STARTED AT 10,000 FT AND STOPPED AT 22,000 FT.  NO AURAL WARNINGS AT 20,000 FT. DURING DESCENT, WARNING OCCURED AT 29000 FT FOR TOO LOW TERRAIN. SINK RATE AND PULL UP.  EVENT OCCURED AGAIN AT 19500 FT AND 5000 FT. AT 2000 FT THE RA CALLED OUT 500 FT. AT 500 FT IT CALLED OUT MINIMUMS EVEN THOUGH RA WAS SET TO 200 FT.  C/W WORK SCOPE REVISION 1.  NO DEFECTS NOTED AT THIS TIME. REFERENCE NRWC 676-ORD-0433 FOR EGPWS COMPUTER CANNED FROM N684JW. OPS CHECK GOOD.
